« Last post by nytquill17 on Yesterday at 11:37:30 AM »
Bear in mind Sophie that your A1c is an average across the last three months. Things that have happened to your BG more recently do influence the result more than things that happened 3 months ago, but all the same, if you've only been making these changes for a month and only really getting the levels you want for a few weeks then it's not surprising that your A1c would still be high! Keep doing what you're doing and it should make a big difference to the next one!
Good luck with the change in medication, hopefully it will help things along for you as well. Glucophage (metformin) is not really all that effective in doses below 1500 mg so, first of all, 2000mg isn't "that much" more than the minimum effective dose. Second of all, you were taking 1000 mg before, so less than the minimum effective dose, so this increase might really help you! But if you can, maybe take a 1-2 weeks to step your dose up gradually so that your tummy doesn't get a big shock.